MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. COMBISET ACCESS FLOW REVERSE CON TWISTER; Accessories, Blood Circuit, Hemodialysis

ERIKA DE REYNOSA, S.A. DE C.V. COMBISET ACCESS FLOW REVERSE CON TWISTER; Accessories, Blood Circuit, Hemodialysis
Catalog Number 03-2794-0
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 04/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
It was reported that this patient on hemodialysis experienced blood loss (a full hemodialysis circuit; approximately 300 ml) requiring hemoglobin monitoring.It was reported that the twister apparatus on the fresenius access flow combiset blood lines dissected upon rotation of the device.In additional follow-up via email and a call with a hemodialysis nurse.It was discovered that with in one hour of the treatment, the patient was having an access flow test performed and when the twister apparatus on the fresenius combiset was rotated the device cracked.It was confirmed that there were no internal blood leaks and no allegations against the fresenius hemodialysis machine or dialyzer.It was stated a visible crack was observed with visible blood leak on the fresenius combiset.As a result, the patient¿s treatment was ended.The patient was not returned their blood in the hemodialysis circuit.The hemodialysis nurse reported that there was no change in the patient¿s blood pressure.The patient was reset up with new supplies and received 250ml of saline from the newly primes dialysis circuit (standard of care).The nurse confirmed that the patient did not require any medical intervention for the reported blood loss of approximately 300ml.Additionally, the nurse stated the patient¿s hemoglobin was monitored after the event and the following hemodialysis treatment.However, it was confirmed that the patient did not have any changes in hemoglobin or require medical intervention.

Brand Name
COMBISET ACCESS FLOW REVERSE CON TWISTER
Common Device Name
Accessories, Blood Circuit, Hemodialysis
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key25129160
Report Number0008030665-2026-00884
Device Sequence Number13330153
Product Code KOC
UDI-Device Identifier00840861100316
UDI-Public00840861100316
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K022536
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03-2794-0
Device Lot Number25SR01152
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/01/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Supplement Date Received by Manufacturer08/10/2026
Initial Report FDA Received Date05/08/2026
Supplement Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS DIALYZER; FRESENIUS MACHINE
Patient Age46 YR
Patient SexFemale
Patient Weight136 LB